# SDR 95FDEA01458

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FE
- Make and model: Doug MD-11F
- Aircraft serial: MUO150N
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Damage
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NR 7015 - DURING REPLACEMENT OF WORN TIRE AND WHEEL ASSY ON POS NR 3, FOUND ROTORS ON BRAKE ASSY DAMAGED.  ROTORS NR 3, 4 AND 5 ARE DELAMINATED.  STATORS NR 3 AND NR 5 ARE SHOWING SIGNS OF DELAMINATION, POSSIBLY DUE TO CHEMICAL CONTAMINATION, SOAPS AND DEGREASES.  REMOVED BROKEN BRAKE ASSY, REF 32-43-20.  INSTALLED BRAKE ASSY PER MM 32-43-01.  C/W BRAKE TEMP MM TIRE PRESS IND MM 52-40-00, 700-804.  C/W BRAKE TEMP IND CHECK MM 32-40-00, 700-802.
